Table of Contents


Saenthavisouk Phomthichith, Pakorn Palakawong Na Ayutthaya, Bundit Pibaljommee
On prime one-sided ordered ideals of ordered semirings
J. Math. Comput. Sci., 11 (2021), 3792-3805
PDF

K. Sowmya, Sr. Magie Jose
Disjoint elements and semi solids in Riesz lG−module
J. Math. Comput. Sci., 11 (2021), 3806-3812
PDF

Priati Assiroj, Harco Leslie Hendric Spits Warnars, Edi Abdurachman, Achmad Imam Kistijantoro, Antoine Doucet
High-performance computing memetic algorithm (HPCMA) model to process image fingerprint dataset
J. Math. Comput. Sci., 11 (2021), 3813-3828
PDF

Rahul Chaudhury, Sahidul Islam
An interactive approach to multi-objective mean semi-variance model with transaction cost for portfolio optimization
J. Math. Comput. Sci., 11 (2021), 3829-3850
PDF

J. Rajalakshmi, R. Selvi
A study on soft rough minimal continuous and soft rough maximal continuous
J. Math. Comput. Sci., 11 (2021), 3851-3865
PDF

Medha Itagi Huilgol, B. Divya
Geochromatic number of Cartesian product of some graphs
J. Math. Comput. Sci., 11 (2021), 3866-3886
PDF

Amr Badr, Tatiana Makarovskikh, Pradeep Mishra, Mostafa Abotaleb, Abdullah Mohammad Ghazi Al Khatib, Kadir Karakaya, Sonya Redjala, Anurag Dubey, Emmanuel Attal
Modelling and forecasting of web traffic using Holt's linear, bats and TBATS models
J. Math. Comput. Sci., 11 (2021), 3887-3915
PDF

Amani Moussa Mohamed, Mahmoud A. Abdel-Fattah, Abdallah Salman Mohammed Aldirawi
A comparison between classification statistical models and neural networks with application on Palestine data
J. Math. Comput. Sci., 11 (2021), 3916-3926
PDF

V. Bugcy Mettilda, N. Meenal
A comprehensive study of vehicle routing problem with time windows using an improved multi-objective evolutionary algorithms
J. Math. Comput. Sci., 11 (2021), 3927-3948
PDF

I.M. Taha, S.E. Abbas
Characterizations of fuzzy (α,β,θ,∂,ℓ)-continuous multifunctions and their decomposition
J. Math. Comput. Sci., 11 (2021), 3949-3962
PDF

P.C. Jayaprakasha, Chandrali Baishya
Numerical analysis of predator-prey model in presence of toxicant by a novel approach
J. Math. Comput. Sci., 11 (2021), 3963-3983
PDF

Soikanok Srisawat, Kitipol Nualtong, Thammarat Panityakul, Korakot Wichitsa-Nguan Jetwanna
Predictive analytics modifications in wavelet: case study on Songkhla Lake basin runoff
J. Math. Comput. Sci., 11 (2021), 3984-3998
PDF

Emmanuel Djabang
Some properties of the Loc-Tai extension of the gamma function
J. Math. Comput. Sci., 11 (2021), 3999-4007
PDF

Narendra Kumar Sharma, Shahnaz Fatima, Swati Saxena
Improvising healthcare decision making by employing ensemble technique
J. Math. Comput. Sci., 11 (2021), 4008-4022
PDF

J. Catherine Grace John, P. Evanzalin Ebenanjar, K. Sivaranjani
Properties of strongly prime ideals and C-ideals in posets
J. Math. Comput. Sci., 11 (2021), 4023-4031
PDF

Barchand Chanam, Maisnam Triveni Devi, Kshetrimayum Krishnadas, N. Reingachan
Some integral mean inequalities concerning polar derivative of a polynomial
J. Math. Comput. Sci., 11 (2021), 4032-4041
PDF

G. Rejikumar, Chellai Fatih, Monika Devi, Umme Habibah Rahman, S.S. Das, Mostafa Abotaleb, P. Mishra
Structural analysis of Indian gold exports: perspectives for trade policy development
J. Math. Comput. Sci., 11 (2021), 4042-4066
PDF

Saad A. Manaa, Fadhil H. Easif, Jomaa J. Murad
Numerical computation of successive approximations method and variational iteration method for solving Klein-Gordon Schrödinger equation
J. Math. Comput. Sci., 11 (2021), 4067-4081
PDF

Alvioni Bani, Syamsuddin Toaha, Kasbawati -
Stability analysis of SCPUR mathematical model for the spread of COVID-19 (corona virus disease-19)
J. Math. Comput. Sci., 11 (2021), 4082-4103
PDF

T. K. Sheeja, A. Sunny Kuriakose
Continuity on approximation spaces
J. Math. Comput. Sci., 11 (2021), 4104-4117
PDF

E. Rama, K. Sambaiah
Application of variational iteration method to find the solution of coupled system of first order differential equations
J. Math. Comput. Sci., 11 (2021), 4118-4128
PDF

Marinee Mayusoh, Norhayatee Cheberaheng, Ronnason Chinram, Pattarawan Petchkaew
On the generalized k-Fibonacci and k-Lucas numbers
J. Math. Comput. Sci., 11 (2021), 4129-4138
PDF

Savita Rathee, Monika Swami
On solving variational inequality for SM-iteration
J. Math. Comput. Sci., 11 (2021), 4139-4154
PDF

Basim A. Hassan, Maulana Malik, Ibrahim Mohammed Sulaiman
A variant of Dai-Yuan conjugate gradient method for unconstrained optimization and its application in portfolio selection
J. Math. Comput. Sci., 11 (2021), 4155-4172
PDF

K. Dass, G. Suresh
On D-closed maps and D-open maps in topological spaces
J. Math. Comput. Sci., 11 (2021), 4173-4182
PDF

K. Chamuah, N. Ahmed, K. Choudhury
Oscillatory flow of a viscous conducting fluid through a uniformly moving vertical circular cylinder under pressure gradient
J. Math. Comput. Sci., 11 (2021), 4183-4202
PDF

V. Pandiyammal, U. Karthik Raja
On new approach of existence solutions for Atangana-Baleanu fractional neutral differential equations with dependence on the Lipschitz first derivatives
J. Math. Comput. Sci., 11 (2021), 4203-4215
PDF

Swati Kharub, Dalip Singh
(1+ϑ)-constacyclic codes over Z8 +ϑZ8
J. Math. Comput. Sci., 11 (2021), 4216-4228
PDF

Youness El Kouch, Elmiloudi Marhrani, Jamal Mouline
A new unification of various generalized metric spaces with applications to fixed point theory
J. Math. Comput. Sci., 11 (2021), 4229-4247
PDF

Mohamed R. Zeen El Deen, Walaa A. Aboamer
Complexity of some graphs generated by square
J. Math. Comput. Sci., 11 (2021), 4248-4283
PDF

S. Chandrappa, L. Dharmanna, Basavaraj Anami, C. Nandini, Mohammed Rafi
A novel approach to glaucoma screening using optic nerve head through image fusion and fractal geometry
J. Math. Comput. Sci., 11 (2021), 4284-4300
PDF

K. Shyamala, C.S. Padmasini
Performance of HAF in Attention-BiLSTM for predicting the quality of automobile ancillary suppliers
J. Math. Comput. Sci., 11 (2021), 4301-4313
PDF

Toni Toharudin, Kai Welzen, Rezzy Eko Caraka, Efi Fitriana, I Gede Mindra Jaya
Testing measurement invariance across SES groups: application in the Bandung family relation test
J. Math. Comput. Sci., 11 (2021), 4314-4331
PDF

Mrinal Sarma, Gunendra Chandra Das, Nisha Sharma, M.K. Sharma, Vishnu Narayan Mishra
Parameters influencing the attitude of students towards learning mathematics and of teachers towards teaching mathematics
J. Math. Comput. Sci., 11 (2021), 4332-4350
PDF

Swarn Singh, Suruchi Singh, Sandeep Bhatt
Optimal cubic spline method for convection diffusion equation
J. Math. Comput. Sci., 11 (2021), 4351-4368
PDF

K. Sivaranjani, J. Catherine Grace John, P. Evanzalin Ebenanjar
Non-fragile event-triggered synchronization for semi-Markovian jumping complex dynamical networks
J. Math. Comput. Sci., 11 (2021), 4369-4383
PDF

P. Evanzalin Ebenanjar, K. Sivaranjani, J. Catherine Grace John, P. Thangavelu
On extension of soft maps in soft topological spaces
J. Math. Comput. Sci., 11 (2021), 4384-4394
PDF

Sovan Mohanty, Baibaswata Mohapatra
Dual band dielectric resonator antenna for high-speed applications
J. Math. Comput. Sci., 11 (2021), 4395-4410
PDF

Ibtissam M’Rhaouarh, Hajar Moutamanni, Abderrahim Labzai, Abdelwahed Namir, Nadia Chafiq
Mathematical modeling and optimal control of abstaining attitude of could computing adoption
J. Math. Comput. Sci., 11 (2021), 4411-4427
PDF

C. Iluno, O. K. Adewale
Some fixed point theorems in quasiconvex metric spaces
J. Math. Comput. Sci., 11 (2021), 4428-4435
PDF

K. Muthugurupackiam, R. Padmapriya
(a,d)-total edge irregularity strength of graphs
J. Math. Comput. Sci., 11 (2021), 4436-4453
PDF

A. Ponsuryadevi, R. Selvi
On 𝛕∗-generalized semi continuous multifunctions in topological spaces
J. Math. Comput. Sci., 11 (2021), 4454-4463
PDF

B. Mahaboob, T. Nageswara Rao, V.B.V.N. Prasad, Y. Hari Krishna, P. Venkateswararao, K. Prasad
A study on vehicle routing problem with inter loading facilities
J. Math. Comput. Sci., 11 (2021), 4464-4496
PDF

Shalini Gupta, Jasbir Kaur
Dimension subgroup conjecture for some p-groups
J. Math. Comput. Sci., 11 (2021), 4497-4517
PDF

T. Yogashanthi, K. Prabakaran, K. Ganesan
Application of intuitionistic fuzzy critical path method on airfreight ground operation systems
J. Math. Comput. Sci., 11 (2021), 4518-4534
PDF

Nupur Choudhury, Uzzal Sharma
Optimized recurrent neural network based emotion recognition using speech for Assamese language
J. Math. Comput. Sci., 11 (2021), 4535-4551
PDF

B. Ravindra Reddy
Stability analysis of delay induced tumor and immune system interaction model
J. Math. Comput. Sci., 11 (2021), 4552-4562
PDF

Abdallah Al-Habahbeh
Numerical solution of the Volterra-Fredholm integral equation by the framelet method
J. Math. Comput. Sci., 11 (2021), 4563-4585
PDF

Ala Amourah, Basem Frasin, G. Murugusundaramoorthy
On certain subclasses of uniformly spirallike functions associated with struve functions
J. Math. Comput. Sci., 11 (2021), 4586-4598
PDF

Ebrima Kanyi, Ayodeji Sunday Afolabi, Nelson Owuor Onyango
Optimal control analysis of schistosomiasis dynamics
J. Math. Comput. Sci., 11 (2021), 4599-4630
PDF

Babita Pandey, Amit Kumar Pandey, Manoj Ughade
Rational type contraction in controlled metric spaces
J. Math. Comput. Sci., 11 (2021), 4631-4639
PDF

J.A. Nanware, B.D. Dawkar
Qualitative results for finite system of R-L fractional differential equations with initial time difference
J. Math. Comput. Sci., 11 (2021), 4640-4649
PDF

Salsabeel M. Abd El-Salam, Essam El-Seidy, Naglaa M. Reda
Predicting mood behaviors of prisoner’s dilemma players
J. Math. Comput. Sci., 11 (2021), 4650-4667
PDF

Rami Alahmad
Certain integral transforms of the product of two functions
J. Math. Comput. Sci., 11 (2021), 4668-4672
PDF

N. R. Anakira
A new accurate procedure for solving nonlinear delay differential equations
J. Math. Comput. Sci., 11 (2021), 4673-4685
PDF

Shavej Ali Siddiqui
Optimization of a queueing system with inverse-Gaussian service pattern
J. Math. Comput. Sci., 11 (2021), 4686-4694
PDF

Jose James, Sunil C. Mathew
Lattice valued neutrosophic sets
J. Math. Comput. Sci., 11 (2021), 4695-4710
PDF

Nareupanat Lekkoksung
A remark on hesitant fuzzy ideals in ordered semigroups
J. Math. Comput. Sci., 11 (2021), 4711-4719
PDF

A. Hari Ganesh, A. Helen Shobana
Critical path method for the analysis of bituminous road transport network under fuzzy environment of various fuzzy quantities
J. Math. Comput. Sci., 11 (2021), 4720-4752
PDF

S. Jaya, B. Lakshmi
Queues with interruption in Markovian environment
J. Math. Comput. Sci., 11 (2021), 4753-4765
PDF

B. Mahaboob, P. Venkateswararao, V.B.V.N. Prasad, G. Balaji Prakash, T. Nageswara Rao, D. Sateesh Kumar
Solving the capacitated vehicle routing problem with Lexi-search approach
J. Math. Comput. Sci., 11 (2021), 4766-4798
PDF

A. Mohamed Ali, S. Rajkumar
Some results on secure domination in zero-divisor graphs
J. Math. Comput. Sci., 11 (2021), 4799-4809
PDF

A.N.M. Rezaul Karim
An efficient alternative approach to solve an assignment problem
J. Math. Comput. Sci., 11 (2021), 4810-4840
PDF

Piyatida Yodpibul, Thammarat Panityakul, Noodchanath Kongchouy
A novel approach for high-performance heat index forecasting for the hottest region in Thailand
J. Math. Comput. Sci., 11 (2021), 4841-4862
PDF

P. Sathishmohan, V. Rajendran, K. Lavanya, K. Rajalakshmi
A certain character connected with separation axioms in binary topological spaces
J. Math. Comput. Sci., 11 (2021), 4863-4876
PDF

Atina Ahdika, Dedi Rosadi, Adhitya Ronnie Effendie, Gunardi -
Conditional expectation formula of copulas for higher dimensions and its application
J. Math. Comput. Sci., 11 (2021), 4877-4904
PDF

Wandee Wanishsakpong, Rhysa McNeil, Nichapon Chinbuatong, Mayuening Eso
Opinions of children and youth in the 3 southern border provinces on their livelihoods in the current situation
J. Math. Comput. Sci., 11 (2021), 4905-4916
PDF

Suja Cherukullapurath Mana, T. Sasipraba
Illustration of the image processing capabilities of convolution neural networks through prototype implementations
J. Math. Comput. Sci., 11 (2021), 4917-4929
PDF

Ahmed Shihab Hamad, Husam Salih Hadeed
Existence theorems of solution of fractional differential equations with nonlocal conditions
J. Math. Comput. Sci., 11 (2021), 4930-4942
PDF

Sandhya S. Pai, T. Baiju
Mappings and products in soft L-topological spaces
J. Math. Comput. Sci., 11 (2021), 4943-4959
PDF

M.Y. Shiju Thomas, Addapalli V.N. Krishna
Encryption then steganography framework on high capacity data hiding in grayscale images
J. Math. Comput. Sci., 11 (2021), 4960-4980
PDF

Besiana Cobani, Aurora Simoni, Rigena Sema, Xhensilda Allka
Estimation of parameters in particle swarm optimization
J. Math. Comput. Sci., 11 (2021), 4981-4993
PDF

J. Jasmine Elizabeth, G. Hari Siva Annam
Nano binary contra continuous functions in nano binary topological spaces
J. Math. Comput. Sci., 11 (2021), 4994-5011
PDF

V. Husna, Veena -
Results on meromorphic and entire functions sharing CM and IM with their difference operators
J. Math. Comput. Sci., 11 (2021), 5012-5030
PDF

Harish Kumar, Dimple Singh, Amit Tomar
Explicit solution of time fractional modified equal width wave equation by Lie symmetry analysis
J. Math. Comput. Sci., 11 (2021), 5031-5044
PDF

Benyam Mebrate
Finsler infinity superharmonic functions
J. Math. Comput. Sci., 11 (2021), 5045-5055
PDF

G. Durgadevi, P. Gomathi Sundari, N. Rajesh
Fuzzy regular open sets via operations
J. Math. Comput. Sci., 11 (2021), 5056-5062
PDF

Pinku Chandra Dey, Kuntala Patra
Total graph associated to Γ−semigroup of Zn
J. Math. Comput. Sci., 11 (2021), 5063-5070
PDF

Abhiruchi Srivastava, Surya Deo Choudhary, Karamjeet Sharma, Shreyansh Jha, Kamlesh Kumar, Taha Butul, Vinod M. Kapse
Microstrip rectangular patch antenna using coplanar parasitic rod elements with substrate integrated feeding line technique
J. Math. Comput. Sci., 11 (2021), 5071-5082
PDF

Yogesh Prasad, T.P. Johnson
Reversible Čech closure spaces
J. Math. Comput. Sci., 11 (2021), 5083-5094
PDF



 

Copyright ©2022 JMCS